Posted 4/30/2008 6:26 AM (GMT -7)
I agree with Maree - tell your pdoc every single thing that is going with you, especially abou the sleep issues. I just went to the pdoc yesterday and I had to do the same thing and we made a couple of med changes. It may be that your Cymbalta has to be increased, just isn't working any more or you may need a sleep med to help you. No matter what the problem, I'm sure you and the doc will find a solution, it just might take a bit of time to find the right med. Just make sure to ask questions if about any med changes/additions - such as side effects, what time of day to take it, does it cause drowsiness, does it cause stomach upset, about how long does the full effect take place (as you probably know, most anti-depressants can take up to 4-6 weeks to be at there peak).
The biggest thing is to be totally honest about what you are dealing with so the doctor can make some suggestions of what he/she thinks may be happening and possibly make changes in your meds.
Please make sure to let us know how the appointment goes, remember we care about you and how you are doing.
Co-Moderator Anxiety/Panic Disorders
Every little bit helps, please donate to HW if you can ! https://www.healingwell.com/donate
I am not a medical professional, any advice give is purely from personal experience.
Always seek professional advice from your doctor.
Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea
Rx: Abilify, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin LA, Rozerem, Valium
“Be a good listener. Your ears will never get you into trouble.” - Frank Tyger